# SDR AU970513

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 95-55
- Engine: Cont IO470L
- Propeller: Mcauly 2AF36C39
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 62733312
- Condition: Faulty
- Location: Fuel Inject Noz
- Component: Cont, 627335D12C
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) ALL FUEL INJECTOR NOZZLES OUT OF CALIBRATION - FUEL FLOW TOO LOW- FOUR NOZZLES ALSO INTERMITTENT IN OPERATION - PERSONNEL/MAINTENANCE
